EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 13, No. 1, pp. 133--154 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Kazhdan Constants and Matrix Coefficients of Sp(n,{\bf R})

Markus Neuhauser

M. Neuhauser
Technische Universität München
Zentrum Mathematik
Arcisstr.\ 21
D-80290 München

Abstract: An infinitesimal Kazhdan constant of Sp(2,{\bf R}) is computed. The methods used to prove this can also be employed to determine a quantitative estimate of the asymptotics of the matrix coefficients of Sp($n$,{\bf R}) in an elementary manner. An application of the result gives explicit Kazhdan constants for Sp($n$,{\bf R}), $n\geq 2$.

Full text of the article:

Electronic fulltext finalized on: 22 Nov 2002. This page was last modified: 3 Jan 2003.

© 2002 Heldermann Verlag
© 2002--2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition